# SDR HNAA2017042500140

- Difficulty date: April 28, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 52,669 hours, 62,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED FLOOR EMERGENCY LIGHT INOPERATIVE.  R & R THE  BULB.
